# SDR 2023FA0000355

- Difficulty date: June 18, 2023
- Submitted: July 6, 2023
- Operation: General aviation
- Aircraft: N549W
- Make and model: Stbros SC7SERIES2
- Aircraft serial: SN1911
- Engine: Garrtt TPE33112
- Engine time: 24,999 hours
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TPE3312201A
- Part serial: P90203
- Condition: Damaged
- Location: Zone 500
- Part time: 24,999 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILURE DURING NORMAL DESCENT FROM PARACHUTE OPERATIONS. APPARENT TURBINE FAILURE AND ASSOCIATED COWLING DAMAGE. NO INJURIES OR ADDITIONAL AIRCRAFT ISSUES. AIRCRAFT LANDED SAFELY. ENGINE HAS BEEN SHIPPED TO SHOP FOR INSPECTION.
